# SDR KCSA081563

- Difficulty date: November 7, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAILING EDGE INBOARD MID-FLAP HAS CORROSION ON TIE PLATE AT WBL 235.20.
